Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Not getting periods even after taking i-pill. Pregnant?

I had unprotected sex with my Girlfriend after 2nd day of her period is over 13dec.n she had taken I- Pill 4 day later 17dec.after 5 day of i-pill taken she got bleeding for 5 days 22dec to 27 dec.after its 31 Jan.her regular period is on 8 Jan.but its 31jan she is not having her period.Mean is she Pregnant?plz help me..
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
You had protected sex with your girl friend two days after her periods.She cannot get pregnant from this sexual act, as on one hand it was protected sex and on other hand it took place during her safe period.Reason for not having next cycle in time is simple.She had taken I Pill which disturbed her hormonal profile and she bled for 5 days from December 22 to December 27.So now you calculate her next due period from December 27 onwards.This is normal, menstrual cycle does get disturbed after emergency contraception,there is nothing to worry.
Hope this answers your question.
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor